Article info

PDF

Extended report
Inflammatory arthritis and sicca syndrome induced by nivolumab and ipilimumab

Authors

  1. Correspondence to Dr Laura C Cappelli, Division of Rheumatology, Department of Medicine, Johns Hopkins University, 5200 Eastern Avenue, MFL Center Tower 4100, Baltimore, MD 21224, USA; lcappel1{at}jhmi.edu
View Full Text

Citation

Cappelli LC, Gutierrez AK, Baer AN, et al
Inflammatory arthritis and sicca syndrome induced by nivolumab and ipilimumab

Publication history

  • Received March 22, 2016
  • Revised May 16, 2016
  • Accepted May 27, 2016
  • First published June 15, 2016.

Article Versions

  • Lay summary

    This web only file has been produced by the BMJ Publishing Group from an electronic file supplied by the author(s) and has not been edited for content.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.